Transactions of the American Mathematical Society. Volume 353, Number 12, 2001

Contents of Volume 353, Number 12 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Orthogonal, symplectic and unitary representations of finite groups Carl R. Rieh...

Full description

Saved in:
Bibliographic Details
Main Author: American Mathematical Society
Format: Article
Language:English
English
Published: American Mathematical Society 2009
Subjects:
Online Access:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/554
Tags: Add Tag
No Tags, Be the first to tag this record!
Institutions: Thư viện Trường Đại học Đà Lạt